Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 745-748
http://dx.doi.org/10.1155/S0161171295000950

The best approximation and an extension of a fixed point theorem of F. E. Browder

1Department of Mathematics, Unversity of Wyoming, Laramie 82071, WY, USA
2Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John's, Newfoundland A 1C 5S7, Canada

Received 17 March 1994; Revised 9 May 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. M. Sehgal and S. P. Singh, “The best approximation and an extension of a fixed point theorem of F. E. Browder,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 745-748, 1995. doi:10.1155/S0161171295000950